# SDR SWAA021776

- Difficulty date: August 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,419 hours, 71,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS FWD END CAP MISSING AND WIRES EXPOSED IN SEVERAL AREAS.  INSTALLED END CAP AND SECURED EXPOSED WIRES PER MM.
